Toggle Main Menu Toggle Search

Open Access padlockePrints

Simplicial homology and hochschild cohomology of banach semilattice algebras

Lookup NU author(s): Yemon Choi


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


The ℓl1-convolution algebra of a semilattice is known to have trivial cohomology in degrees 1, 2 and 3 whenever the coefficient bimodule is symmetric. We extend this result to all cohomology groups of degree ≥ 1 with symmetric coefficients. Our techniques prove a stronger splitting result, namely that the splitting can be made natural with respect to the underlying semilattice. © 2006 Glasgow Mathematical Journal Trust.

Publication metadata

Author(s): Choi Y

Publication type: Article

Publication status: Published

Journal: Glasgow Mathematical Journal

Year: 2006

Volume: 48

Issue: 2

Pages: 231-245

ISSN (print): 0017-0895

ISSN (electronic): 1469-509X

Publisher: Cambridge University Press


DOI: 10.1017/S0017089506003028


Altmetrics provided by Altmetric